Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Jackson, MS

March 9, 20115 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 9, 2011, 1:32 AM CST for 5 counties in Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2011, 1:32 AM CST (07:32 UTC)
Expired
Mar 9, 2011, 2:15 AM CST
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Madison County, MS, Rankin County, MS, Simpson County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 16 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 2:08 AM CSTTSTM WND DMGBrandon, MSPOWERLINES DOWN AT LUCKNEY ROAD AND MARY MILES DRIVE. ALSO SOME MINOR TREE DAMAGE REPORTED IN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 7:37 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 542 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
542 m²/s²
0-3 km storm-relative helicity
664 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS54 KJAN 090732
SVRJAN
MSC029-089-121-127-129-090815-
/O.NEW.KJAN.SV.W.0067.110309T0732Z-110309T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
132 AM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF HAZLEHURST...
  SOUTH CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...
  EXTREME NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 215 AM CST

* AT 132 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF RICHLAND TO 7
  MILES WEST OF WHITES TO HAZLEHURST MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOPEWELL...FLORENCE...MONTEREY...HARRISVILLE...UNION...PINEY
  WOODS...FANNIN...GOSHEN SPRINGS...CATO...PISGAH...JOHNS...
  PELAHATCHIE...LEESBURG...MARTINVILLE AND SANATORIUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3182 9044 3206 9028 3206 9023 3213 9024
      3219 9022 3220 9018 3227 9019 3241 9007
      3241 9013 3244 9024 3260 8979 3239 8974
      3215 8973 3187 8976
TIME...MOT...LOC 0732Z 268DEG 38KT 3226 9027 3208 9027
          3189 9037

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 8:25 PM CST, 5 hours 7 minutes earlier.

Area forecast discussion, Mar 8, 8:25 PM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST TUE MAR 8 2011

.UPDATE...TORNADO WATCH NUMBER 44 RECENTLY ISSUED TO REPLACE
EXPIRING WATCH NUMBER 42...LASTING THROUGH 3 AM. IN ADDITION TO
REPLACING COUNTIES IN PREVIOUS WATCH AROUND A TIER OF COUNTIES AND
PARISHES WERE ADDED ON THE NORTH SIDE OF THE PREVIOUS NORTHERN WATCH
FRINGE. PRODUCTS UPDATED AND RESENT TO REFLECT THE WATCH.

CURRENTLY WATCHING WARM FRONT EXTENDING FROM NORTHWEST TO SOUTHEAST
(FROM FAR SOUTHEAST MS TO NORTH CENTRAL LA). THIS BOUNDARY HAS
PREVIOUSLY BEEN ANCHORED PRETTY SOLIDLY BY HEAVY RAIN CONVECTIVE
CLUSTER OVER SE LA AND SE MS. HOWEVER...THIS CLUSTER HAS RECENTLY
BROKEN UP AND IS ALLOWING WARM FRONT TO PROGRESS NORTH MORE RAPIDLY.
AMPLE LOW LEVEL MOISTURE (MID TO UPPER 60S DEWPOINTS) EXISTS SOUTH
OF THE WARM FRONT...AND THIS IS EXPECTED TO SPILL NORTH TOWARDS
HEART OF THE REGION OVERNIGHT...INCREASING SEVERE RISK. THIS EVENING
THE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL PRIMARILY BE
TRIGGERED ISENTROPICALLY ATOP THIS WARM FRONT...BUT ANTICIPATE A
LARGE AXIS OF HEAVY RAIN AND STORMS EXTENDING SOUTH OF THE WARM
FRONT TO EVOLVE AND TRANSLATE EAST ACROSS THE ARKLAMISS OVERNIGHT
AND INTO EARLY WEDNESDAY MORNING.

PREVIOUS FORECAST MORE OR LESS ON TRACK AS MUCH OF THE REGION/S WX
IN THE EXTREME SHORT TERM IS BEING CONTROLLED BY COMPLICATED
MESOSCALE FACTORS. /BB/

&&

.AVIATION...FLIGHT CATS WILL BE PRIMARILY MVFR (TO LOCALLY IFR)
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING AS A COLD FRONT COMES
INTO THE REGION AND PRODUCES LOW CLOUDS...AS WELL AS SHOWERS AND
THUNDERSTORMS. SOME OF THE THUNDERSTORMS THROUGH MIDDAY TOMORROW
COULD BE STRONG TO SEVERE AND THUS CAPABLE OF PRODUCING MAJOR
TURBULENCE. SOUTHEAST TO SOUTH WINDS TONIGHT WILL GUST UP TO 20 MPH
AT TIMES...WITH WINDS SHIFTING TO THE WEST AND NORTHWEST IN THE
MORNING THROUGH MIDDAY HOURS TOMORROW. EXPECT SKIES TO MAINLY
IMPROVE TO VFR AFTER FROPA...ALTHOUGH CLOUDS WILL STILL ABOUT AND
SOME CEILINGS (PARTICULARLY NORTH OF I-20) MAY SNEAK BELOW 3 KFT AT
TIMES. /BB/

&&

.PREV DISCUSSION... /ISSUED 441 PM CST TUE MAR 8 2011/

DISCUSSION...HIGH-END SEVERE WEATHER AND FLASH FLOODING IS STILL
ANTICIPATED THROUGH TONIGHT AND INTO TOMORROW MORNING. FORECAST
THINKING IS STILL ABOUT THE SAME...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND WEST OF THE MS RIVER EXTENDING SOUTHEAST ACROSS
SOUTH CENTRAL MS...AND THE GREATEST RISK FOR FLASH FLOODING ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY.

A WARM FRONT REMAINS DRAPED ACROSS THE ARKLAMISS THIS AFTN WITH SFC
DEWPOINTS STILL IN THE LOWER 50S ALONG THE HWY 82 CORRIDOR FROM GWO
TO GTR...WHILE UPPER 60S DEWPOINTS WERE SURGING INLAND AND
APPROACHING THE NATCHEZ AREA PRIOR TO SUNSET. SCATTERED MOSTLY
ELEVATED STORMS HAVE CONTINUED FOR MUCH OF THE DAY...BUT
SURFACE-BASED STORMS HAVE BEEN MOVING INTO THE HIGHWAY 84 CORRIDOR
WITH THE MOST INTENSE STORMS NOW APPROACHING THE COLUMBIA TO
HATTIESBURG AREA.

THE LATEST GUIDANCE INDICATES THE WARM SECTOR WILL CONTINUE TO SURGE
INLAND AND EXPECT MID 60S SFC DEWPOINTS WILL APPROACH THE I-20
CORRIDOR DURING THE NIGHT WITH MIXED LAYER CAPE EXCEEDING 700 J/KG...
GIVEN THE VERY STRONG SHEAR EXPECTED (0-1KM 35-40KTS, 0-6KM >50KTS)
AND HIGH VORTICITY GENERATION POTENTIAL OVER NE LA INTO SRN MS...WE
ARE STILL VERY CONCERNED WITH THE RISK FOR STRONG TORNADOES OVER SRN
AND WRN PORTIONS OF THE FORECAST AREA...WITH THE RISK DECREASING
SHARPLY OVER NC/NE PORTIONS OF MS ALONG THE HWY 82 CORRIDOR WHERE
INSTABILITY SHOULD REMAIN ELEVATED FOR THE MOST PART.

THE RISK FOR SEVERE WEATHER AND FLOODING WILL BECOME MOSTLY CONFINED
TO SOUTHEAST PORTIONS OF THE ARKLAMISS WEDNESDAY MORNING...WITH
DRIER CONDITIONS MOVING INTO THE ENTIRE AREA FOR THE AFTN. /EC/

HYDROLOGY...VERY STRONG MOISTURE TRANSPORT WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.5 INCHES...A VERY RICH BOUNDARY LAYER...AND
INCREASINGLY DEEP MOISTURE PROFILES WILL SUPPORT INTENSE RAINFALL
RATES IN TSTM ACTIVITY...AS HAS ALREADY BEEN THE CASE OVER SC/SE MS.
DEEP LAYER WIND FIELDS BECOME MORE UNIDIRECTIONAL THROUGH THE NIGHT
AND WILL SUPPORT AN INCREASED POTENTIAL FOR TRAINING STORMS. HIGH
RES WRF OUTPUT INDICATES THE POTENTIAL FOR > 5 TO 7 INCHES OF
RAINFALL SOUTH OF I-20 OVER SC/SE MS TONIGHT INTO WED MORNING. THERE
ARE SOME INDICATIONS OF BI-MODAL QPF MAXES AS PRIMARY TROUGH AXIS
APPROACHES AND INCITES TSTM COMPLEX OVER WRN PORTIONS OF THE AREA
LATER THIS EVNG...WHILE THE COMPLEX OVER SC/SE MS REMAINS ANCHORED
THERE. THE OVERALL MODEL CONSENSUS SHOWS THAT THE CURRENT FLASH
FLOOD WATCH NEEDS TO BE EXPANDED A LITTLE FARTHER NW INTO NC MS AND
AMOUNTS HAVE BEEN BEEFED UP A BIT AS WELL. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  73  39  61 / 100  52   3   0
MERIDIAN      61  78  38  64 / 100  91   5   0
VICKSBURG     62  71  39  60 / 100  39   3   0
HATTIESBURG   63  81  42  65 / 100  96   2   0
NATCHEZ       60  69  40  60 / 100  46   2   0
GREENVILLE    57  64  38  58 / 100  20   4   0
GREENWOOD     55  68  37  57 / 100  32   6   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ026>033-
     036>039-042>066-072>074.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR LAZ016-023>026.

AR...NONE.
&&

50
Hazardous weather outlook, Mar 8, 3:59 PM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST TUE MAR 8 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047>049-053>056-
059>066-072>074-092200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
359 PM CST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

HIGH END SEVERE WEATHER...INCLUDING THE POSSIBILITY OF STRONG
TORNADOES...AND FLASH FLOODING...WILL BE POSSIBLE TONIGHT AS A
STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED
THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF
STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH
STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER
INCLUDING TORNADOES...DAMAGING WIND GUSTS GREATER THAN 75 MPH...AND
HAIL TO THE SIZE OF GOLF BALLS. THE RISK OF SEVERE WEATHER WILL
DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ018-019-025-027-034>037-041>045-050>052-057-058-092200-
BOLIVAR-SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ATTALA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-SCOTT-NEWTON-
LAUDERDALE-JASPER-CLARKE-
359 PM CST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...

.DAY ONE...TONIGHT AND WEDNESDAY

SEVERE WEATHER AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A
STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED
THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF
STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH
STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE
WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS UP TO 60 MPH...AND
HAIL TO THE SIZE OF QUARTERS. THE RISK OF SEVERE WEATHER WILL
DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ026-028>033-038-039-046-092200-
GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-
NOXUBEE-KEMPER-
359 PM CST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG TO SEVERE THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE
TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS.
SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING
LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG
WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND ISOLATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO
60 MPH AND HAIL. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST
TO EAST DURING THE EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

EC

In the hours before

Local storm report, Mar 8, 10:52 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1052 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      BROOKHAVEN              31.58N 90.45W
03/08/2011                   LINCOLN            MS   EMERGENCY MNGR

            NUMEROUS RDS ACROSS THE COUNTY HAVE BEEN FLOODED WITH

&&

CME
Local storm report, Mar 8, 11:01 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1101 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     3 SW MONTICELLO         31.52N 90.15W
03/08/2011                   LAWRENCE           MS   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS CARMEL-NEW HOPE ROAD AND
            OLIVAR WILSON ROAD.

&&

CME
Local storm report, Mar 8, 11:17 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             JONESVILLE              31.62N 91.83W
03/08/2011  E1.00 INCH       CATAHOULA          LA   LAW ENFORCEMENT

&&
Local storm report, Mar 8, 11:32 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1132 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      TAYLORSVILLE            31.83N 89.43W
03/08/2011                   SMITH              MS   LAW ENFORCEMENT

            FLOODING CONTIUES TO INUNDATE SEVERAL CITY ROADS BUT IS
            SLOWLY RECEEDING.

&&

JALLEN
Local storm report, Mar 9, 1:28 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      JONESVILLE              31.62N 91.83W
03/09/2011                   CATAHOULA          LA   LAW ENFORCEMENT

            EXTENSIVE FLOODING IS OCCURRING IN THE CITY OF
            JONESVILLE. WATER WAS ENTERING SEVERAL BUILDINGS AND
            VEHICLES. NUMEROUS ROADS WERE FLOODED. OVER 10 INCHES OF
            RAIN HAD BEEN MEASURED AT THE POLICE STATION.

&&

DL
Local storm report, Mar 9, 1:30 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     FLASH FLOOD      HEIDELBERG              31.89N 88.99W
03/09/2011                   JASPER             MS   EMERGENCY MNGR

            WATER IS COVERING THREE STREETS IN HEIDELBERG WITH TWO
            FEET OF WATER...INCLUDING CLAIBORNE RD...GULF AVE...AND
            IRONWOOD.

&&

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:02 PM CSTFlash Flood WarningJANLincoln118 min
Mar 8, 6:41 PM CSTSevere Thunderstorm WarningJANForrest, Lamar49 min
Mar 8, 6:42 PM CSTFlash Flood WarningJANForrest102 min
Mar 8, 7:01 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln20 min
Mar 8, 7:11 PM CSTFlash Flood WarningJANLamar, Marion84 min
Mar 8, 7:13 PM CSTFlash Flood WarningJANLawrence2 hr
Mar 8, 7:41 PM CSTFlash Flood WarningJANCopiah, Simpson2 hr
Mar 8, 8:21 PM CSTRiver Flood WarningJANLeake8 days
Mar 8, 8:21 PM CSTRiver Flood WarningJANLeake9 days
Mar 8, 8:21 PM CSTRiver Flood WarningJANLeake4 days
Mar 8, 8:21 PM CSTRiver Flood WarningJANAttala37 hr
Mar 8, 8:21 PM CSTRiver Flood WarningJANLeake7 days
Mar 8, 8:21 PM CSTRiver Flood WarningJANHinds, Rankin8 days
Mar 8, 8:21 PM CSTRiver Flood WarningJANCopiah, Simpson6 days
Mar 8, 8:29 PM CSTTornado WarningJANCovington, Jefferson Davis46 min
Mar 8, 8:30 PM CSTFlash Flood WarningJANCovington, Jefferson Davis2 hr
Mar 8, 8:34 PM CSTRiver Flood WarningJANNoxubee6 days
Mar 8, 9:00 PM CSTFlash Flood WarningJANSmith2 hr
Mar 8, 9:18 PM CSTRiver Flood WarningJANCovington, Jones48 hr
Mar 8, 9:23 PM CSTRiver Flood WarningJANForrest48 hr
Mar 8, 9:45 PM CSTFlash Flood WarningJANRankin, Simpson2 hr
Mar 8, 9:57 PM CSTFlash Flood Warning EmergencyJANJasper, Jones10 hr
Mar 8, 10:31 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren19 min
Mar 8, 10:32 PM CSTFlash Flood WarningJANCovington, Jefferson Davis118 min
Mar 8, 10:45 PM CSTAreal Flood WarningJANFranklin, Lawrence, Lincoln4 hr
Mar 8, 10:56 PM CSTSevere Thunderstorm WarningJANJasper, Smith35 min
Mar 8, 11:00 PM CSTFlash Flood WarningJANSmith2 hr
Mar 8, 11:32 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson73 min
Mar 8, 11:38 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo52 min
Mar 9, 12:02 AM CSTFlash Flood Warning EmergencyJANClarke, Lauderdale7 hr
Mar 9, 12:07 AM CSTSevere Thunderstorm WarningJANAdams23 min
Mar 9, 12:18 AM CSTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Mar 9, 12:28 AM CSTFlash Flood WarningJANAdams3 hr
Mar 9, 12:40 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren65 min
Mar 9, 12:41 AM CSTAreal Flood WarningJANCovington3 hr
Mar 9, 12:58 AM CSTSevere Thunderstorm WarningJANAdams47 min
Mar 9, 1:04 AM CSTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Mar 9, 1:46 AM CSTTornado WarningJANRankin31 min
Mar 9, 2:02 AM CSTFlash Flood WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson3 hr
Mar 9, 2:28 AM CSTFlash Flood WarningJANAttala, Choctaw, Lowndes, Noxubee, Oktibbeha, Winston3 hr
Mar 9, 2:36 AM CSTSevere Thunderstorm WarningJANRankin, Simpson, Smith39 min
Mar 9, 2:43 AM CSTFlash Flood WarningJANNewton, Scott, Smith3 hr
Mar 9, 3:03 AM CSTFlash Flood WarningJANCovington, Jefferson Davis, Simpson, Smith3 hr
Mar 9, 3:09 AM CSTFlash Flood WarningJANClaiborne, Jefferson2 hr
Mar 9, 3:19 AM CSTFlash Flood WarningJANKemper3 hr
Mar 9, 3:24 AM CSTFlash Flood WarningJANAdams2 hr
Mar 9, 3:59 AM CSTAreal Flood WarningJANHolmes, Yazoo4 hr
Mar 9, 4:07 AM CSTFlash Flood WarningJANLamar, Marion4 hr
Mar 9, 4:31 AM CSTRiver Flood WarningJANForrest62 hr
Mar 9, 4:31 AM CSTRiver Flood WarningJANCovington, Forrest52 hr
Mar 9, 4:35 AM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion25 min
Mar 9, 4:59 AM CSTTornado WarningJANJones16 min
Mar 9, 5:03 AM CSTFlash Flood WarningJANFranklin, Lawrence, Lincoln117 min
Mar 9, 5:17 AM CSTFlash Flood WarningJANForrest, Jones, Lamar3 hr
Mar 9, 5:47 AM CSTAreal Flood WarningJANNewton, Scott, Simpson, Smith3 hr
Mar 9, 6:23 AM CSTRiver Flood WarningJANLowndes3 days
Mar 9, 6:44 AM CSTRiver Flood WarningJANMadison, Yazoo10 days
Mar 9, 6:44 AM CSTRiver Flood WarningJANHinds, Warren9 days
Mar 9, 7:01 AM CSTAreal Flood WarningJANClarke, Lauderdale3 hr
Mar 9, 7:58 AM CSTAreal Flood WarningJANCovington, Jasper, Jones3 hr
Mar 9, 9:56 AM CSTAreal Flood WarningJANLowndes12 hr
Mar 9, 10:20 AM CSTRiver Flood WarningJANFranklin10 hr
Mar 9, 11:18 AM CSTRiver Flood WarningJANLawrence6 days
Mar 9, 11:21 AM CSTRiver Flood WarningJANSimpson69 hr
Mar 9, 11:40 AM CSTRiver Flood WarningJANMarion9 hr
Mar 9, 11:48 AM CSTRiver Flood WarningJANClarke70 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.